MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75186
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at75186 pta balloon dilatation catheter allegedly experienced retraction problem and detachment.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the initial mdr was inadvertently submitted with fda rn number as 3011392541.The correct fda rn number was 2020394.H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.The investigation is confirmed for balloon detachment; however, it is inconclusive for retraction issues.The definitive root cause for the reported balloon detachment and retraction issue could not be determined based upon available information.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10736588
Report Number3011392541-2020-00010
Device Sequence Number17093394
Product Code DQY
UDI-Device Identifier00801741062506
UDI-Public(01)00801741062506
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75186
Device Catalogue NumberAT75186
Device Lot NumberGFEQ2996
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1